Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have red itchy rash on chest and lower neck area but no pain. Taking Benadryl. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I have a red itchy rash on my chest and lower neck area. I don't have pain but it is very itchy. I've been taking Benadryl -----not much relief. Any ideas ??????? Thank you. XXXXXXX XXXXX
Posted Sat, 19 Oct 2013 in Skin Hair and Nails
Answered by Dr. Rakesh Madhyastha 48 minutes later
Brief Answer:
Better anti histaminic required

Detailed Answer:

Thanks for the query.

It looks like you have got an allergic reaction. What would suggest you to do is to take a better anti histaminic agent like Tab Levocetrizine twice a day for a week and along with that for the itch apply either aloe vera cream or calamine lotion on the rash so that it gives you a soothing effect.
However if the rash progresses or starts developing into vesicles please approach a dermatologist immediately.

I hope I was of help to you, if you have any further queries please get back to me.

Above answer was peer-reviewed by
Follow-up: Have red itchy rash on chest and lower neck area but no pain. Taking Benadryl. Suggest? 26 hours later
Thank you Tab Levocetrizne available over the counter?????
Answered by Dr. Rakesh Madhyastha 12 minutes later
Brief Answer:

Detailed Answer:

Thanks for the reply.

Yes Levocetrizine is a over the counter drug but since I have not examined you I wouldnt want you to consider this as my prescription to you.

I wish you a speedy recovery

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor